MathSciNet Relay Station
MathSciNet bibliographic data
MR1920046 (2003e:35125) 35K50 (35K55 35K65)
Li, Yuxiang; Deng, Weibing; Xie, Chunhong Global existence and nonexistence from degenerate parabolic systems. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3661–3670 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement